Binary Relations: Finite Characterizations and Computational Complexity
No abstract is available for this item.
Volume (Year): 65 (2008)
Issue (Month): 1 (August)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/11238/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sprumont, Yves, 2001. "Paretian Quasi-orders: The Regular Two-Agent Case," Journal of Economic Theory, Elsevier, vol. 101(2), pages 437-456, December.
- Vicki Knoblauch, 2003.
"Characterizing Paretian Preferences,"
2003-30, University of Connecticut, Department of Economics.
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:65:y:2008:i:1:p:27-44. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.